3 Day University of California and California State Schools

Day 1: California Institute of Technology, California Polytechnic University, Pomona & Harvey Mudd

Morning

  • Tour California Institute of Technology campus (8:00-10:30AM)

Campus Lecture: The Profile of a California Institute of Technology Student (10:30-11:00AM)

  • Travel to Cal Poly Pomona (11:00AM-11:35AM)
    • Travel time= 35 minutes

 

Afternoon

  • Lunch on campus(11:35-1:00PM)
  • Tour Cal Poly Pomona campus (1:00AM-4:30PM)

Campus Lecture: SAT GOALS and HOW to Reach THEM in HIGH SCHOOL (2:30-3:15PM)

  • Complete tour of campus (3:15-3:00PM)
  • Travel to Harvey Mudd (3:00-3:25PM)
    • Travel time= 25 minutes
  • Tour Harvey Mudd campus (3:30-6:00PM)

 

Evening

  • Dinner on/near campus (6:15-7:30PM)

Campus Lecture: Preparing for Campus Life: A road map from 9-12th grade (7:45-8:30PM)

  • Travel to Fullerton (8:30-9:15PM)
    • Travel time= 45 minutes
  • Hotel Check-in (9:30PM)

 

 

 

 

Three Day Top STEM Programs Tour

 

Day 2: California State University Fullerton, California Lutheran University

Morning

  • Tour CSU Fullerton campus (8:00-11:30AM)

Campus Lecture: Do Rankings REALLY matter?(9:30-10:00AM)

  • Complete tour of campus (10:00-11:30AM)
  • Travel Cal Lutheran (11:30AM-2:30PM)
    • Lunch en route in Pasadena (12:00-1:00PM)
    • Travel time= 1 hour 45 minutes

 

Afternoon

  • Tour California Lutheran University (2:45PM-5:30PM)

Campus Lecture: Junior and Senior Years! 10 Points of Getting Through Your Last Two Years and College Bound (3:45-4:30PM)

  • Complete tour of campus (4:30-5:30PM)

 

Evening

  • Dinner near campus (5:45-7:00PM)
  • Travel to Westmont College (7:00-8:00PM)
    • Travel time= 1 hour
  • Hotel check-in (8:15PM)

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Three Day Top STEM Programs Tour

 

Day 3: Westmont College & University of California Santa Barbara

Morning

  • Tour Westmont College campus (8:00-11:30AM)

Campus Lecture: Everything you need to know about UC California Schools (9:30-10:00AM)

  • Complete tour of campus (10:00-11:30AM)
  • Travel UC Santa Barbara (11:30AM-12:00PM)
    • Travel time= 25 minutes

 

Afternoon

  • Lunch near UCSB campus (12:00-1:00PM)
  • Tour UCSB campus (1:15-4:00PM)

Campus Lecture: I GOT IN! A Student Lecture on what it took to Get ACCEPTED into a UC School (2:00-2:45PM)

  • Complete tour of campus (2:45-4:00PM)
  • Return to pick up location
  • Lecture En Route: NEXT STEPS to PREPARE + CLOSING CEREMONY (30 minutes)